My husband has been put on the drug Vyvanse for ADHD. My concern is that not many Dr's that I know or pharmacist have heard of this drug. And with the symptoms and all that he has have lead to Chiari 1 malformation. I would like to know what this drug is really meant for and what are the side affects and does this drug have any affect on someone with Chiaris 1 malformation. The Dr's also say that he can go off it cold turkey. but after some research it says not to it could be dangerous as well as it affects the central nervous system and the cervical spine. If you have not heard of this drug it is the drug of choice instead of adderall.
Vyvanse is a type of amphetamine.
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Vyvanse:
Constipation; decreased appetite; diarrhea; dizziness; dry mouth; headache; increased sweating; mild irritability, nervousness, or restlessness; nausea; trouble sleeping; unpleasant taste; upper stomach pain; vomiting; weight loss.
Seek medical attention right away if any SEVERE side effects occur when using Vyvanse.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.